# SDR SWAA2021071287063

- Difficulty date: June 22, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AFT CARGO COMPARTMENT ; 2021-282484 / [01] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 12; REV-; [02] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 12; REV- RII
